# SDR AALA202310048445

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 34,948 hours, 14,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLOODLIGHT AT CEILING MOUNTED EXIT SIGN IN AFT GALLEY HAS ONE LAMP INOPERATIVE. REPLACED EMERGENCY EXIT SIGN BULB PER AMM 33-51-01.
